withdrawal

Discussion in 'The Lounge' started by Lover4You, Oct 17, 2012.

  1. Lover4You

    Lover4You New Member

    Joined:
    Apr 30, 2012
    Messages:
    364
    Likes Received:
    15
    Gender:
    Female
    I was given some strong narcotics for pain for a while. My meds got switched and I'm having a really hard time w the withdrawal symptoms. I feel completely out of control of my self and my mood swings are crazy. I'm so easily angered. Idk what to do w myself. Docs are off the clock. Suggestions?
     
  2. mrcock

    Gold Member

    Joined:
    Aug 7, 2012
    Messages:
    1,318
    Likes Received:
    3
    Gender:
    Male
    definitely don't do more drugs. don't start smoking also. you can do it, everyone can, you can also

    luck

    :lol

    what you have now is abstinence syndrome

    http://en.wikipedia.org/wiki/Abstinence_syndrome

    read more about it, relax

    ;)
     
    #2 mrcock, Oct 17, 2012
    Last edited: Oct 17, 2012
  3. BitchN

    BitchN New Member

    Joined:
    Aug 17, 2012
    Messages:
    535
    Likes Received:
    86
    Gender:
    Female
    Location:
    USA
    Why where you on the meds? And are you having withdrawals from because the first pain meds where stronger or are you just out of pain meds all together?
     
  4. Lover4You

    Lover4You New Member

    Joined:
    Apr 30, 2012
    Messages:
    364
    Likes Received:
    15
    Gender:
    Female
    I was on them for pain in my side which they suspect to be gall bladder probs. They switched them to differ pain meds but I haven't had any of those yet becaus it is as needed and right now I don't need them. I had tramadol. Now I have Percocet.
     
  5. RideNaked2

    Gold Member

    Joined:
    Aug 7, 2011
    Messages:
    1,075
    Likes Received:
    19
    Gender:
    Female
    Location:
    Wisconsin
    LFY...percocet is stronger than tramadol. What is the dosage of percocet and dosage of tramadol?
     
  6. RideNaked2

    Gold Member

    Joined:
    Aug 7, 2011
    Messages:
    1,075
    Likes Received:
    19
    Gender:
    Female
    Location:
    Wisconsin
    Why did they switch it?
     
  7. AGFUNK

    Gold Member

    Joined:
    Dec 28, 2010
    Messages:
    3,974
    Likes Received:
    3,237
    Gender:
    Female
    Location:
    IL
    If you're having gallbladder pain you shouldn't be taking pain medication. They should be looking to see if you have an infection (if you do they need to treat it) and they should be taking it out. My mom was in pain for over a month before it got to the point of extreme pain (we're talking more painful then when she had me). They had to get her into the hospital and on antibiotics because she had a life threatening infection. After that cleared up they found out she had over 30 gallstones in the tubes leading into her gallbladder and the gallbladder itself. They took it out and she's much better now.
     
  8. BitchN

    BitchN New Member

    Joined:
    Aug 17, 2012
    Messages:
    535
    Likes Received:
    86
    Gender:
    Female
    Location:
    USA
    How long have you been taking it?
     
  9. Lover4You

    Lover4You New Member

    Joined:
    Apr 30, 2012
    Messages:
    364
    Likes Received:
    15
    Gender:
    Female
    Yes they did look. I don't have an infection. I don't have gallstones. I've been through 9 different tests now to figure it out. The last one was to check how my gall bladder works. They suspect it has stopped working correctly and will need to be removed. I'm on the meds becaus the lain is bad enough that I'm unable to handle it. I would be in tears. But they can't just go in and take it out wo proof that it isn't working. Until then, I need something to keep the pain manageable.
     
  10. Lover4You

    Lover4You New Member

    Joined:
    Apr 30, 2012
    Messages:
    364
    Likes Received:
    15
    Gender:
    Female
    I was taking tramadol constantly for couple weeks.
     
  11. Lover4You

    Lover4You New Member

    Joined:
    Apr 30, 2012
    Messages:
    364
    Likes Received:
    15
    Gender:
    Female
    The tramadol was 50mg every 6 hours. It wasn't working as well. They assumed I was developing a tolerance to it. So they switched me.

    The Percocet is 325mg every 6 hours.
     
  12. Lover4You

    Lover4You New Member

    Joined:
    Apr 30, 2012
    Messages:
    364
    Likes Received:
    15
    Gender:
    Female
    I had also been prescribed naproxen which they took le off of becaus it can irritate the stomach.
     
  13. AGFUNK

    Gold Member

    Joined:
    Dec 28, 2010
    Messages:
    3,974
    Likes Received:
    3,237
    Gender:
    Female
    Location:
    IL
    Well you don't need a gallbladder to live so if they wanted to they could just take it out. I doubt you have any adverse side effects that are worse than withdrawal from pain medication.
     
  14. Lover4You

    Lover4You New Member

    Joined:
    Apr 30, 2012
    Messages:
    364
    Likes Received:
    15
    Gender:
    Female
    Its not gall bladder. Test showed nothing. A doctor prescribed the pain meds. I didnt say i was having adverse effects. I said im having trouble w the withdrawal. What yur problem?
     
  15. AGFUNK

    Gold Member

    Joined:
    Dec 28, 2010
    Messages:
    3,974
    Likes Received:
    3,237
    Gender:
    Female
    Location:
    IL
    I don't have a problem. I was just saying that it would be better to have your gallbladder removed if that's the problem then by taking pain medication that's addictive.

    In any case. Did they check your spleen? Since in one of your other threads you said you have mono and it can cause your spleen to enlarge which would probably explain the pain.
     
  16. RideNaked2

    Gold Member

    Joined:
    Aug 7, 2011
    Messages:
    1,075
    Likes Received:
    19
    Gender:
    Female
    Location:
    Wisconsin
    LFY, did you taper off the tramadol?

    I'm not a doctor/nurse or pharmacist but I have been on strong narcotic meds before. You could take 1/2 of a percocet every 8 hrs to lessen the withdrawal symptoms. Then taper off of that by stretching out hours between each 1/2 of pill. ALWAYS check with your doctor or pharmacist before doing this, also you might ask them what they might suggest to lessen the symptoms of withdrawal.

    Good luck!